Ideal observability of discrete systems with delay
Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 1998-2001
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_11_a20,
author = {A. L. Lebedev},
title = {Ideal observability of discrete systems with delay},
journal = {Differencialʹnye uravneni\^a},
pages = {1998--2001},
year = {1987},
volume = {23},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_11_a20/}
}
A. L. Lebedev. Ideal observability of discrete systems with delay. Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 1998-2001. http://geodesic.mathdoc.fr/item/DE_1987_23_11_a20/